MAUDE Adverse Event Report: GYRUS ACMI, INC. PKS DISSECTOR,33CM 9-PIN (5/PK); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

GYRUS ACMI, INC. PKS DISSECTOR,33CM 9-PIN (5/PK); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 942005PK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported during sedation of a therapeutic procedure the jaw broke inside the patient and was retrieved using x-ray.This resulting in a surgical prolongation less than 30 minutes and the procedure was completed using a back up device.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was not returned for evaluation; therefore, a definitive root cause could not be determined.The most probable cause was not established; the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information was received from the customer.

Brand Name
PKS DISSECTOR,33CM 9-PIN (5/PK)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22839163
Report Number3011050570-2025-00918
Device Sequence Number9486204
Product Code GEI
UDI-Device Identifier00821925036222
UDI-Public00821925036222
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K031080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number942005PK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown